# SDR AALA202008219018

- Difficulty date: August 19, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N342PM
- Make and model: Boeing 737823
- Aircraft serial: 31269
- Aircraft time: 9,339 hours, 3,938 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 189929
- Condition: Malfunctioned
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: TAKE OFF PLUS 25, FL 370 AFT ENTRY LIGHT ON: F/A PUSHED HANDLE DOWN, LIGHT OUT.   ADJUSTED S200 PROXIMITY SENSOR AND ACCOMPLISHED A SATISFACTORY OPEERATIONAL CHECK PER FIM 52-10-00-810+-801
